| Model Number |
41-1010 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/02/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the x-rays provided confirms levels l2-l5 were fused using seaspine's regatta interbody.It was also confirmed that the set screws in the iliac had separated from the construct.The first part of the revision occurred on (b)(6) 2022, which consisted of removing the seaspine reef to interbody from l5-s1 and replacing it with a seaspine vu apod prime nanometalene interbody to increase stability and decrease some of the load on the pedicle screws (and set screws).The second part of the revision occurred on (b)(6) 2022 to replace the mariner set screws that reportedly loosened for the second time.The mariner lateral connectors were also replaced with closed lateral connectors as additional supplementation to the existing construct.Review of labeling: possible adverse events: bending, disassembly or fracture of implant and components loosening of spinal fixation implants may occur due to, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.
Event or Problem Description
A patient underwent spinal surgery consisting of seaspine's mariner pedicle screw system and seaspine's regatta and reef to intervertebral fusion devices on (b)(6) 2020.On (b)(6) 2022, it was reported that a revision surgery occurred on (b)(6) 2020 to replace three mariner set screws that loosened in the postoperative period (ref: 3012120772-2022-00002 for this event).Two of the three set screws reportedly loosened again, prompting a second revision surgery, which occurred on (b)(6) 2022, prompting this report.